| Model Number |
25VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Crd_992 - valved grafts pas, patient site id: (b)(6).It was reported that on (b)(6) 2022, a 25mm sjm masters series valsalva aortic valved graft was implanted into the patient.On (b)(6) 2022, the patient had a c-reactive protein and leukocytosis elevation.It is believed the patient had an infection.Medication was administered.No patient consequences were reported.
Additional Manufacturer Narrative
An event of elevated c-reactive protein, leukocytosis and infection was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
Crd_992 - valved grafts pas, patient site id:(b)(6).It was reported that on (b)(6) 2022, a 25mm sjm masters series valsalva aortic valved graft was implanted into the patient.On (b)(6) 2022, the patient had a c-reactive protein and leukocytosis elevation.It is believed the patient had an infection.Medication was administered.The patient is reported to be recovered.The patient had prolonged hospitalization due to this event.No patient symptoms, no health consequences.